MathSciNet Relay Station
MathSciNet bibliographic data
MR2437736 60G50 (11M06 60G51 82B41)
Janssen, A. J. E. M.; van Leeuwaarden, J. S. H. Cumulants of the maximum of the Gaussian random walk. Stochastic Process. Appl. 117 (2007), no. 12, 1928–1959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement